# SDR AALA201804139005

- Difficulty date: April 10, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,229 hours, 30,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ENTRY FLOOR PANEL 131AF DELAMINATED.  REPLACED THE FLOOR PANEL IAW AMM 53-22-14-400-001-A.
